# SDR UPS06146184

- Difficulty date: February 8, 2006
- Submitted: February 17, 2006
- Operation: Air carrier
- Aircraft: N128UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0812
- Aircraft time: 5,991 hours, 3,591 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Angle
- Part number: 2210081137
- Condition: Cracked
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:5YR, NR 1 ENGINE PYLON STRINGER, CRACKED STIFFENER, INBD, AFT MOST.  REMOVED AND REPLACED STIFFENER PER A300 SRM 51-40-00.
